# SDR ASAA2019081963408

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 26,876 hours, 8,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 801, 837 PERFORMED BITE OF PACK/ZONE TEMPERATURE CONTROLLER. LEFT CONTROLLER HAS FAULT RAM AIR ACT. VERIFY SHOWS NO FAULTS. FAULT NOT ACTIVE. HAS HISTORY. LEFT RAM AIR ACTUATOR REPLACED 3 DAYS PRIOR ON DEFECT 12179744. CHECK OPERATION OF FLAPS UP SWITCH PER FIM 21-51 TASK 803. MODULATION DOORS OPERATED CORRECTLY. AIRPLANE TEMP PUT IN AIR MODE PER B737-900 AMM 32-09-00. AS A PRECAUTION REMOVED AND REPLACED LEFT PACK RAM AIR CONTROL TEMP SENSOR IAW AMM 21-51-50. PZTC BITE NO FAULTS.
